Took a dose of ivermectin last night hubby has blurry vision
I looked on this website: https://www.drugs.com/sfx/ivermectin-side-effects.html
It says ocular problems require a trip to doctor.
He woke up and everything was tinted blue. And since then he has blurry peripheral vision.
I remember the first time I took it, I woke up feeling like light was “bright”. Could have been psychosomatic though because I had read about brain swelling the day before.
Went away quickly.
Keep us posted.
The first time I took Ivermectin, I felt very sleepy.
That happened once and did not happen again.
The light sensitivity or blurry vision happens when your body is fighting an infection. I think I caught COVID on a flight to VA and when I did my Ivermectin, I had that issue for a couple days until I felt better. I haven’t had that issue prior or after, only when I was actually sick. Just anecdote, not medical advice, but I think your husband should be okay. Nothing in those horse pastes are toxic to humans that I’ve seen.
Edit: Unless you got some Indiamart knockoff then it could be anything. Probably nothing to worry about though.
I also had this while taking IVM while I recently had COVID. It got better after I stopped when COVID was better. I am not sure if this was from the IVM or COVID, but it was a temporary issue. None of the other seven in my family with COVID/ taking IVM had this.
I hace read that discontinuing it cures all problems.
Thanks everyone. We will let you all know when it goes away.
Something similar happened when I woke up today. Last night was my second ever dose of IVM. I woke up this morning with migraine (not uncommon), but I had a pulsating aura, something I’ve never experienced before. I’ve had partial blindness for about 4 hours now, but it seems to be getting better. I find Dontknownothin’s comment about possible infection to be curious. I believe I’m in a EBV reactivation for a couple weeks now, especially after watching Dr. Been’s video about how EBV flare ups are being linked to long covid. I wonder if there is a connection or if I’m overthinking things.
Edit- just remembered that I started niacin 500 mg just five days ago. I read niacin can also cause ocular issues. This is the first flush I’ve experienced since starting it five days ago, extreme itchiness, headache and redness. I guess I can’t be sure if it’s the niacin or IVM at this point.
On days 4-5 of my COVID experience I had dry, irritated watery eyes and a bit of lower peripheral blurriness.
These mild symptoms were in conjunction with mild ocular cavity headaches.
Just a patient’s POV, but my headache travelled from excruciating for 3-4 hours on my right temple on night 2 to less excruciating left temple headache on night 3 to mild aches in my ocular regions with a dull overall throb over my whole head on nights 4-5.
I am still taking a single 325 mg aspirin dose for the remainder of this recovery week and will go to 81 mg per day baby aspirin for at least a month after that
Also important to note was a constant blood pressure of about 145/95 and a pulse in the 90-110 range on days 3-5. I was too wiped out on days 1-2 to even think to check my BP and pulse. O2 saturation never dipped below 96% on days 3-5 while I was checking.
My two cents, this is extreme micro-thrombosis and vascular constriction that seems to be prevalent in the delta strain. My entire infection was sinus and throat. No pulmonary effects noted whatsoever.
The fact that it travelled around my head and eye sockets gives me pause, but may have to do with what side I was sleeping on at a given day. When I slept (12-16 hours per day during) I went down hard and barely moved.
What a weird little bug these scientists put together for us. I’d love to thank each and everyone of them personally with my right fist to their faces.
I have had what is called “visual disturbance” several times within about 12 hours after taking IVM prophylactically. It is sort of like my peripheral vision goes all sparkly, a bit like squinting at Christmas lights. It wears off. Took another dose last night and nothing usual.